# SDR VNAA0406008

- Difficulty date: June 13, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 22,583 hours, 19,894 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Out Of Position
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE ANGLE OF ATTACK VANE WAS OUT OF POSITION AND THE CREW ABORTED TAKEOFF.  THE ANGLE OF ATTACK VANE WAS RESET AND FLIGHT 2572 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
